# SDR HNAA2016092600293

- Difficulty date: September 26, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 52,407 hours, 62,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT IS OUT AT ROW 3DF.   REMOVED AND REPLACED BULB.   OPS CHECKED GOOD.
